# SDR CA090901007

- Difficulty date: August 12, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 427
- Engine: Pwc PW207D
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: NAS660430
- Condition: Broken
- Location: Vertical Fin
- Part time: 1,020 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE 4 VERTICAL FIN ATTACHMENT (NAS6604-30) BOLTS FOUND BROKEN (BOTTOM AFT BOLT).  REMAINING 3 BOLTS WERE NOT FINGER LOOSE, BUT WERE NOT AT MAXIMUM TORQUE. THE NUTS WERE NOT BOTTOMED ON THE SHANK OF THE BOLTS.  FRETTING DAMAGE TO TAIL FIN FLANGE BUSHINGS WAS NOTED. ALSO,  SUPPORT LOWER AFT HOLE WAS FOUND ELONGATED IN THE FORE AND AFT DIRECTION.  (SEE ALSO FAA SDR 2009091200010/AC2A2009081282853).
